| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn: (b)(6), +21.0d) was explanted from the right eye due to blurry vision.A new lal (sn: (b)(6), +21.0d) was implanted as a replacement.
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted from the right eye due to blurry vision and being unable to tolerate anisometropia.A new lal was implanted as a replacement.
Additional Manufacturer Narrative
Additional data: a2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected data: b5, h6 (component code).The explanted light adjustable lens (lal) was returned for evaluation.A visual inspection was performed and the lens was found to have been cut into two main pieces and one of the haptics was missing.No abnormalities were observed on the returned lens pieces, therefore, the most likely cause of the reported event could not be identified.